# SDR CA981109014

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stolam RC3
- Propeller: Hartzl HCA3V203
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: LV9333N4
- Condition: Fod Damage
- Location: Leading Edge
- Part time: 115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PROPELLER BLADE FOUND WITH FOD DAMAGE AND INTERNAL CORROSION ON THE BLADE.  THE PROPELLER BLADE WAS REPLACED.
